MAUDE Adverse Event Report: Zimmer Biomet, Inc. PERSONA FEM CR IMPACTOR PAD; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer

Zimmer Biomet, Inc. PERSONA FEM CR IMPACTOR PAD; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Catalog Number 42509909400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the femoral impactor pad cracked and broke.There was no consequences or impact to the patient.
 
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA FEM CR IMPACTOR PAD
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50816956
Report Number0001822565-2026-03174
Device Sequence Number21494680
Product Code MBH
UDI-Device Identifier00889024232891
UDI-Public(01)00889024232891(10)65120742
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42509909400
Device Lot Number65120742
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale